Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2007, 2:38 PM CDT for Edwards County, Hodgeman County, Pawnee County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 2:38 PM CDT (19:38 UTC)
- Expired
- May 5, 2007, 3:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Edwards County, KS, Hodgeman County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 54 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 2:53 PM CDT | HAIL 0.75 | Rozel, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 12:15 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3496 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 6.3
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 051938 SVRDDC KSC047-083-145-052015- /O.NEW.KDDC.SV.W.0073.070505T1938Z-070505T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 238 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS. WESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS. EASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS. * UNTIL 315 PM CDT * AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF KINSLEY...OR 9 MILES NORTH OF OFFERLE...AND MOVING NORTH AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... KINSLEY... BURDETT... ROZEL... ASH VALLEY... RURAL RESIDENCES OF EASTERN HODGEMAN...NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3791 9971 3789 9944 3834 9910 3833 9956 $$ RITTERLING
2 follow-up statements
000
WWUS53 KDDC 052001
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
301 PM CDT SAT MAY 5 2007
KSC083-052011-
/O.CAN.KDDC.SV.W.0073.000000T0000Z-070505T2015Z/
HODGEMAN KS-
301 PM CDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HODGEMAN COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3791 9956 3824 9956 3825 9957 3833 9955
3834 9911 3834 9910 3803 9933 3801 9936
3790 9943
$$
KSC047-145-052015-
/O.CON.KDDC.SV.W.0073.000000T0000Z-070505T2015Z/
PAWNEE KS-EDWARDS KS-
301 PM CDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES...
AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF ROZEL...MOVING
NORTH AT 45 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3791 9956 3824 9956 3825 9957 3833 9955
3834 9911 3834 9910 3803 9933 3801 9936
3790 9943
$$
BURKE000
WWUS53 KDDC 052017
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
316 PM CDT SAT MAY 5 2007
KSC047-145-052026-
/O.EXP.KDDC.SV.W.0073.000000T0000Z-070505T2015Z/
PAWNEE KS-EDWARDS KS-
316 PM CDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EDWARDS
COUNTIES EXPIRES AT 315 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3791 9956 3824 9956 3825 9957 3833 9955
3834 9911 3834 9910 3803 9933 3801 9936
3790 9943
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 59 minutes earlier.
Area forecast discussion, May 5, 1:39 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 139 PM CDT SAT MAY 5 2007 .DISCUSSION... DAYS 1-2... A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION WILL BE BRIEF TODAY. SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME. THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER. HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS. THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR MAKES ITS WAY INTO WESTERN KANSAS. LACY DAYS 3-7... NO CHANGES MADE TO THE EXTENDED FORECAST. POPULATED DAYS 7-8 WITH HPC GUIDANCE. TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE MUCH EFFORT INTO THE EXTENDED. BURKE && .AVIATION... ICT DOING AVIATION BACK UP FOR DDC. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 72 55 71 / 70 60 50 30 GCK 57 68 51 70 / 50 50 40 20 EHA 53 65 50 68 / 20 40 30 20 LBL 58 69 51 70 / 40 50 40 30 HYS 65 73 56 73 / 70 70 60 20 P28 68 77 60 74 / 70 70 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046- 062>066-075>081-085>090. && FN27/12/99
Hazardous weather outlook, May 5, 3:33 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 333 AM CDT SAT MAY 5 2007 KSZ030-031-043>046-062>066-075>081-085>090-060845- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS- SEWARD-MEADE-CLARK-COMANCHE-BARBER- 333 AM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STORMS WILL ERUPT AFTER 7 AM THIS MORNING ALONG A LINE FROM LIBERAL TO GARDEN CITY. THESE STORMS WILL SPREAD EAST THIS MORNING AND THIS AFTERNOON. THE SEVERE STORMS WILL LIKELY CONTINUE THROUGH TONIGHT AND WILL CONTAIN VERY LARGE HAIL AND TORNADOES. A FEW STRONG TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE STORMS WILL LIKELY ERUPT AGAIN ON SUNDAY WITH LARGE HAIL AND EVEN TORNADOES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED FROM 7 AM THIS MORNING THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-074-084-060845- HAMILTON-STANTON-MORTON- 333 AM CDT SAT MAY 5 2007 /233 AM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED SINCE STORMS ARE EXPECTED TO DEVELOP EAST OF THE AREA TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 5, 11:19 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1119 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TORNADO HOPEWELL 37.80N 98.98W
05/04/2007 PRATT KS EMERGENCY MNGR
*** 1 FATAL, 1 INJ *** HUSBAND KILLED AND WIFE INJURED
WHEN HOUSE WAS DESTROYED. 2 HOUSES COMPLETELY DESTROYED,
ONE GONE FROM ITS FOUNDATION AND NO REMAINS FROM THE
HOUSE VISIBLE. ANOTHER HOUSE WITH ROOF RIPPED OFF, 1 MORE
HOUSE PARTIALLY DESTROYED. NUMEROUS CENTER PIVOT
IRRIGATION SYSTEMS MANGLED UP IN BALLS. TIME ESTIMATED.
&&
BURKELocal storm report, May 5, 11:54 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1154 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 NE FORD 37.66N 99.73W
05/04/2007 E1.00 INCH FORD KS PUBLIC
0900 PM HAIL 2 SSW GARFIELD 38.05N 99.26W
05/04/2007 E1.75 INCH PAWNEE KS PUBLIC
0925 PM HAIL 4 NW MULLINVILLE 37.63N 99.53W
05/04/2007 E1.25 INCH KIOWA KS PUBLIC
0930 PM HAIL 2 ENE SPEARVILLE 37.86N 99.72W
05/04/2007 E1.00 INCH FORD KS PUBLIC
0930 PM HAIL 4 NE OFFERLE 37.93N 99.51W
05/04/2007 E1.75 INCH EDWARDS KS PUBLIC
1000 PM HAIL 1 N ROZEL 38.21N 99.40W
05/04/2007 E1.00 INCH PAWNEE KS PUBLIC
1205 AM HAIL 4 NNE LARNED 38.24N 99.07W
05/05/2007 E1.00 INCH PAWNEE KS PUBLIC
&&
BURKELocal storm report, May 5, 1:12 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
112 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL 5 S JETMORE 38.01N 99.89W
05/05/2007 E1.00 INCH HODGEMAN KS PUBLIC
ONE INCH HAIL AND VERY HEAVY RAIN
&&
JRJLocal storm report, May 5, 1:17 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
117 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL JETMORE 38.08N 99.89W
05/05/2007 E1.00 INCH HODGEMAN KS AMATEUR RADIO
OBSERVED AT HIWAY 283 AND D ROAD.
&&
JRJLocal storm report, May 5, 1:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
119 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL BAZINE 38.45N 99.69W
05/05/2007 E1.25 INCH NESS KS PUBLIC
&&
JRJLocal storm report, May 5, 2:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
228 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 8 S ELLIS 38.82N 99.56W
05/05/2007 E0.75 INCH ELLIS KS TRAINED SPOTTER
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:27 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 48 min |
| May 4, 7:55 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 50 min |
| May 4, 8:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| May 4, 8:13 PM CDT | Tornado Warning | DDC | Clark, Comanche | 32 min |
| May 4, 8:32 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee | 43 min |
| May 4, 8:38 PM CDT | Tornado Warning | DDC | Clark, Comanche | 37 min |
| May 4, 8:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| May 4, 8:55 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 35 min |
| May 4, 9:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 19 min |
| May 4, 9:12 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 19 min |
| May 4, 9:19 PM CDT | Tornado Warning | DDC | Kiowa | 41 min |
| May 4, 9:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 52 min |
| May 4, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 45 min |
| May 4, 9:50 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 40 min |
| May 4, 10:14 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 46 min |
| May 4, 10:24 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 36 min |
| May 4, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 31 min |
| May 4, 10:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 44 min |
| May 4, 10:54 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 36 min |
| May 4, 11:22 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 38 min |
| May 4, 11:23 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 9 min |
| May 4, 11:39 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 36 min |
| May 5, 12:01 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 29 min |
| May 5, 12:04 AM CDT | Tornado Warning | DDC | Stafford | 41 min |
| May 5, 12:25 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 50 min |
| May 5, 12:42 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 18 min |
| May 5, 10:08 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 9 hr |
| May 5, 12:15 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 45 min |
| May 5, 12:28 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 47 min |
| May 5, 12:46 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 44 min |
| May 5, 1:01 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Trego | 44 min |
| May 5, 1:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 44 min |
| May 5, 1:28 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 47 min |
| May 5, 1:37 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 38 min |
| May 5, 1:58 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 31 min |
| May 5, 1:58 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 47 min |
| May 5, 2:10 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 35 min |
| May 5, 2:12 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 33 min |
| May 5, 2:17 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 28 min |
| May 5, 2:44 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 46 min |
| May 5, 2:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 40 min |
| May 5, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 47 min |
| May 5, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 46 min |
| May 5, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 44 min |
| May 5, 4:38 PM CDT | Tornado Warning | DDC | Pratt | 37 min |
| May 5, 4:58 PM CDT | Tornado Warning | DDC | Pratt, Stafford | 32 min |
| May 5, 5:03 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 27 min |
| May 5, 5:13 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 32 min |
| May 5, 5:22 PM CDT | Tornado Warning | DDC | Stafford | 23 min |
| May 5, 5:25 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 50 min |
| May 5, 5:29 PM CDT | Tornado Warning | DDC | Stafford | 31 min |
| May 5, 5:30 PM CDT | Tornado Warning | DDC | Edwards | 30 min |
| May 5, 5:34 PM CDT | Tornado Warning | DDC | Clark, Comanche | 26 min |
| May 5, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 44 min |
| May 5, 5:59 PM CDT | Tornado Warning | DDC | Stafford | 16 min |
| May 5, 6:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 44 min |
| May 5, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 38 min |
| May 5, 6:13 PM CDT | Tornado Warning | DDC | Pawnee | 32 min |
| May 5, 6:28 PM CDT | Tornado Warning | DDC | Pawnee | 16 min |
| May 5, 6:37 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 23 min |
| May 5, 6:41 PM CDT | Tornado Warning | DDC | Kiowa | 34 min |
| May 5, 6:57 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.